# SDR SWAA2024082830526

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 6,046 hours, 3,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT O/B F/A FLASHLIGHTS INOP AND THE CAPTAINS FLASHLIGHT WILL NOT TEST.<[01] RESEATED FA FLASHLIGHTS AND TESTED IAW AMM 25-64-00; MEL CLEARED; PLACARDS REMOVED.
